# SDR HEEA083865

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,746 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 3,020 hours
- Component: Freewheel Unit
- Component part number: 406040500131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNINT FWD AND AFT SEAL LEAKING OIL. REPLACED FREEWHEEL UNIT.
